# SDR DALA2025052203937

- Difficulty date: May 16, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 ELONGATED BORE OF INB LUG AND WEAR ON BUSHINGS AND HARDWARE OF OUTBD FLAP HINGE FITTING STA XRS 383 AT RH WING. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ERA 625998-14 REV ORIGINAL AND PRI 625998-14 REV 2. (0969698)
